# SDR AALA201512109012

- Difficulty date: December 4, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 17085084405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON WASTE WATER PAN, BOX ASSEMBLY, BETWEEN FRAME 88 &  89, STRINGER 28R & 29R.  REPLACED WASTE WATER PAN, BOX ASSEMBLY, IAW EO 5313P246.
